# SDR REXA2015011200052

- Difficulty date: January 12, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,082 hours, 21,381 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON APPLYING EXTERNAL POWER TO ACFT PAX OXY MASKS DEPLOYED.  REPACKED 02 MASKS IAW AMM 35-21-09.  PERFORMED OPERATIONAL TEST OF PAX OXYGEN SYS IAW AMM 35-20-00.  ACFT OK FOR SERVICE.
